# SDR DALA2019031401788

- Difficulty date: March 13, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 63,722 hours, 23,628 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 INITIAL INSPECTION: DENT ON RT HORIZONTAL STABILIZER UPPER SKIN, BTW STAB STA152-176, (EHV). CORRECTIVE ACTION: SUMMARY OF NRC 00025 RT HORIZONTAL STABILIZER UPPER SKIN BTW STAB STA152-176 WAS REPAIRED PER ER/A 575790-14 REV. A. AND ETI-57-19-011 REV. 3. (0983700)
